# SDR UALA2012071603835

- Difficulty date: July 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 82,916 hours, 13,193 cycles
- Engine: Pwa PW4060
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED13
- Part serial: SK45811
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STANDBY ENGINE INDICATOR BLANK WHEN SELECTED ON.  REPLACED STANDBY ENGINE INDICATOR PER MM, OPS NORMAL.
